# SDR ASAA1149942

- Difficulty date: June 22, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT FASTENER HOLE AT FS 967 LBL 28.  REMOVED CORROSION AND REPAIRED FLOORBEAM AT FS 967 LBL 28 IAW B737 400 SRM 53 00 51.
